# SDR CA141006014

- Difficulty date: September 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Overspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE PROPELLER HAD AN OVERSPEED AND THE PILOT SHUTDOWN THE ENGINE.  ELECTED TO RETURN TO ORIGIN WHERE AN UNEVENTFULLY LANDING WAS PERFORMED.  ALSO DURING CLIMB, THE PILOT SHUTDOWN THE ENGINE AFTER TORQUE FLUCTUATION OCCURRED.  AT THIS TIME THE PROPELLER DID NOT OVERSPEED.  REPLACED THE PCU, TSCU AND HARNESS.  ENGINE GROUND RUN WILL BE CARRIED OUT THEREAFTER.
